American Journal of Computational Mathematics

Vol.2 No.4(2012), Paper ID 26176, 13 pages

DOI:10.4236/ajcm.2012.24048

 

Strong Convergence of a New Three Step Iterative Scheme in Banach Spaces

 

Renu Chugh, Vivek Kumar, Sanjay Kumar

 

Department of Mathematics, Maharshi Dayanand University, Rohtak, India
Department of Mathematics, Maharshi Dayanand University, Rohtak, India
Department of Mathematics, Maharshi Dayanand University, Rohtak, India

 

Copyright © 2012 Renu Chugh, Vivek Kumar, Sanjay Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


R. Chugh, V. Kumar and S. Kumar, "Strong Convergence of a New Three Step Iterative Scheme in Banach Spaces," American Journal of Computational Mathematics, Vol. 2 No. 4, 2012, pp. 345-357. doi: 10.4236/ajcm.2012.24048.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.